# SDR EISA20000220

- Difficulty date: December 17, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,257 hours, 44,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT DURING DESCENT.   CORRECTIVE ACTION: INSPECTED E&E BAY, FORWARD E&E BAY, LEFT AND RIGHT PACK SYSTEM AND COCKPIT, NO DEFECTS NOTED. COULD NOT DUPLICATE AT THIS TIME.
